# SDR SWAA2024090315781

- Difficulty date: July 23, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 66,453 hours, 39,795 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OF AFT CARGO COMPARTMENT BILGE SUPPORT BRACKET CRACKED @ S-26L AND STA 867 UNDER WASTE TANK POST MKD DOT<[01] REMOVED AND REPLACED NEW BRACKET AT AFT OF AFT CARGO COMPARTMENT BILGE SUPPORT WASTE TANK FROM STA 867 S-26L PER REF SRM 51-40-02-0G-0.;[02] CORRECTION STEP#1 REMOVED AND REPLACED NEW BRACKET AT AFT OF AFT CARGO COMPARTMENT BILGE SUPPORT WASTE TANK FROM STA 867 S-26L PER REF SRM 51-40-02-0G-0 AND DWG#149A8102.;[03] VERIFIED REPLACED C/W AUDIT PER MPM 52.02.02
